# SDR VNAA9706005

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3039242
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE LEFT TORQUE DROPPED TO 40 PERCENT.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LEFT NH SENSOR, OPERATIONAL CHECK GOOD.
